November  2011, 10(6): 1617-1627. doi: 10.3934/cpaa.2011.10.1617

A generalization of $H$-measures and application on purely fractional scalar conservation laws

1. 

Faculty of Mathematics, University of Montenegro, Cetinjski put bb, 81000 Podgorica

2. 

Faculty of Mathematics, University of Zagreb, Bijenicka cesta 30, 10000 Zagreb, Croatia

Received  January 2010 Revised  March 2011 Published  May 2011

We extend the notion of $H$-measures on test functions defined on $R^d\times P$, where $P\subset R^d$ is an arbitrary compact simply connected Lipschitz manifold such that there exists a family of regular nonintersecting curves issuing from the manifold and fibrating $R^d$. We introduce a concept of quasi-solutions to purely fractional scalar conservation laws and apply our extension of the $H$-measures to prove strong $L_{l o c}^1$ precompactness of such quasi-solutions.
Citation: Darko Mitrovic, Ivan Ivec. A generalization of $H$-measures and application on purely fractional scalar conservation laws. Communications on Pure and Applied Analysis, 2011, 10 (6) : 1617-1627. doi: 10.3934/cpaa.2011.10.1617
References:
[1]

J. Aleksić, D. Mitrovíc and S. Pilipović, Hyperbolic conservation laws with vanishing nonlinear diffusion and linear dispersion in heterogeneous media, Journal of Evolution Equations, 9 (2009), 809-828. doi: doi:10.1007/s00028-009-0035-5.

[2]

N. Alibaud, Entropy formulation for fractal conservation laws, Journal of Evolution Equations, 7 (2007), 145-175. doi: doi:10.1007/s00028-006-0253-z.

[3]

N. Antonic and M. Lazar, Parabolic variant of H-measures in homogenisation of a model problem based on Navier-Stokes equation, Nonlinear Analysis-Real World Appl, 11 (2010), 4500-4512. doi: doi:10.1016/j.nonrwa.2008.07.010.

[4]

N. Antonic and M. Lazar, $H$-measures and variants applied to parabolic equations, J. Math. Anal. Appl., 343 (2008), 207-225. doi: doi:10.1016/j.jmaa.2007.12.077.

[5]

R. DiPerna, Compensated compactness and general systems of conservation laws, Trans. Amer. Math. Soc., 292 (1985), 383-419. doi: doi:10.1090/S0002-9947-1985-0808729-4.

[6]

J. Droniou and C. Imbert, Fractal first-order partial differential equations, Arch. Ration. Mech. Anal., 182 (2006), 299-331. doi: doi:10.1007/s00205-006-0429-2.

[7]

P. Gerard, Microlocal Defect Measures, Comm. Partial Differential Equations, 16 (1991), 1761-1794. doi: doi:10.1080/03605309108820822.

[8]

S. N. Kruzhkov, First order quasilinear equations in several independent variables, Mat. Sbornik., 81 (1970), 228-255; English transl. in Math. USSR Sb., 10 (1970), 217-243.

[9]

P. L. Lions, B. Perthame and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations, J. of American Math. Soc., 7 (1994), 169-191. doi: doi:10.1090/S0894-0347-1994-1201239-3.

[10]

P. L. Lions, The concentration compactness principle in the calculus of variations. The locally compact case, Part I. Ann. Inst. H. Poincare Sect. A (N.S.), 1 (1984), 109-145, 223-283.

[11]

P. L. Lions, The concentration compactness principle in the calculus of variations. The locally compact case, Part II. Ann. Inst. H.Poincare Sect. A (N.S.), 1 (1984), 109-145, 223-283.

[12]

D. Mitrovic, Existence and stability of a multidimensional scalar conservation law with discontinuous flux, Netw. Het. Media, 5 (2010), 163-188. doi: doi:10.3934/nhm.2010.5.163.

[13]

E. Yu. Panov, On sequences of measure-valued solutions of a first order quasilinear equations, Russian Acad. Sci. Sb. Math., 81 (1995), 211-227. doi: doi:10.1070/SM1995v081n01ABEH003621.

[14]

E. Yu. Panov, Ultra-parabolic equations with rough coefficients. Entropy solutions and strong pre-compactness property, Journal of Mathematical Sciences, 159 (2009), 180-228. doi: doi:10.1007/s10958-009-9434-y.

[15]

E. Yu. Panov, Existence of strong traces for quasi-solutions of multidimensional conservation laws, Journal of Hyperbolic Differential Equations, 4 (2007), 729-770. doi: doi:10.1142/S0219891607001343.

[16]

E. Yu. Panov, Existence and strong precompactness properties for entropy solutions of a first-order quasilinear equation with discontinuous flux, Arch. Ration. Mech. Anal., 195 (2010), 643-673. doi: doi:10.1007/s00205-009-0217-x.

[17]

S. A. Sazhenkov, The genuinely nonlinear Graetz-Nusselt ultraparabolic equation, (Russian. Russian summary) Sibirsk. Mat. Zh., 47 (2006), 431-454; translation in Siberian Math. J., 47 (2006), 355-375. doi: doi:10.1007/s11202-006-0048-z.

[18]

L. Tartar, H-measures, a new approach for studying homogenisation, oscillation and concentration effects in PDEs, Proc. Roy. Soc. Edinburgh. Sect. A, 115 (1990), 193-230.

[19]

L. Tartar, "The General Theory of Homogenization. A Personalized Introduction," Lecture Notes of the Unione Matematica Italiana, 7. Springer-Verlag, Berlin; UMI, Bologna, 2009. xxii+470 pp.

show all references

References:
[1]

J. Aleksić, D. Mitrovíc and S. Pilipović, Hyperbolic conservation laws with vanishing nonlinear diffusion and linear dispersion in heterogeneous media, Journal of Evolution Equations, 9 (2009), 809-828. doi: doi:10.1007/s00028-009-0035-5.

[2]

N. Alibaud, Entropy formulation for fractal conservation laws, Journal of Evolution Equations, 7 (2007), 145-175. doi: doi:10.1007/s00028-006-0253-z.

[3]

N. Antonic and M. Lazar, Parabolic variant of H-measures in homogenisation of a model problem based on Navier-Stokes equation, Nonlinear Analysis-Real World Appl, 11 (2010), 4500-4512. doi: doi:10.1016/j.nonrwa.2008.07.010.

[4]

N. Antonic and M. Lazar, $H$-measures and variants applied to parabolic equations, J. Math. Anal. Appl., 343 (2008), 207-225. doi: doi:10.1016/j.jmaa.2007.12.077.

[5]

R. DiPerna, Compensated compactness and general systems of conservation laws, Trans. Amer. Math. Soc., 292 (1985), 383-419. doi: doi:10.1090/S0002-9947-1985-0808729-4.

[6]

J. Droniou and C. Imbert, Fractal first-order partial differential equations, Arch. Ration. Mech. Anal., 182 (2006), 299-331. doi: doi:10.1007/s00205-006-0429-2.

[7]

P. Gerard, Microlocal Defect Measures, Comm. Partial Differential Equations, 16 (1991), 1761-1794. doi: doi:10.1080/03605309108820822.

[8]

S. N. Kruzhkov, First order quasilinear equations in several independent variables, Mat. Sbornik., 81 (1970), 228-255; English transl. in Math. USSR Sb., 10 (1970), 217-243.

[9]

P. L. Lions, B. Perthame and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations, J. of American Math. Soc., 7 (1994), 169-191. doi: doi:10.1090/S0894-0347-1994-1201239-3.

[10]

P. L. Lions, The concentration compactness principle in the calculus of variations. The locally compact case, Part I. Ann. Inst. H. Poincare Sect. A (N.S.), 1 (1984), 109-145, 223-283.

[11]

P. L. Lions, The concentration compactness principle in the calculus of variations. The locally compact case, Part II. Ann. Inst. H.Poincare Sect. A (N.S.), 1 (1984), 109-145, 223-283.

[12]

D. Mitrovic, Existence and stability of a multidimensional scalar conservation law with discontinuous flux, Netw. Het. Media, 5 (2010), 163-188. doi: doi:10.3934/nhm.2010.5.163.

[13]

E. Yu. Panov, On sequences of measure-valued solutions of a first order quasilinear equations, Russian Acad. Sci. Sb. Math., 81 (1995), 211-227. doi: doi:10.1070/SM1995v081n01ABEH003621.

[14]

E. Yu. Panov, Ultra-parabolic equations with rough coefficients. Entropy solutions and strong pre-compactness property, Journal of Mathematical Sciences, 159 (2009), 180-228. doi: doi:10.1007/s10958-009-9434-y.

[15]

E. Yu. Panov, Existence of strong traces for quasi-solutions of multidimensional conservation laws, Journal of Hyperbolic Differential Equations, 4 (2007), 729-770. doi: doi:10.1142/S0219891607001343.

[16]

E. Yu. Panov, Existence and strong precompactness properties for entropy solutions of a first-order quasilinear equation with discontinuous flux, Arch. Ration. Mech. Anal., 195 (2010), 643-673. doi: doi:10.1007/s00205-009-0217-x.

[17]

S. A. Sazhenkov, The genuinely nonlinear Graetz-Nusselt ultraparabolic equation, (Russian. Russian summary) Sibirsk. Mat. Zh., 47 (2006), 431-454; translation in Siberian Math. J., 47 (2006), 355-375. doi: doi:10.1007/s11202-006-0048-z.

[18]

L. Tartar, H-measures, a new approach for studying homogenisation, oscillation and concentration effects in PDEs, Proc. Roy. Soc. Edinburgh. Sect. A, 115 (1990), 193-230.

[19]

L. Tartar, "The General Theory of Homogenization. A Personalized Introduction," Lecture Notes of the Unione Matematica Italiana, 7. Springer-Verlag, Berlin; UMI, Bologna, 2009. xxii+470 pp.

[1]

Christophe Chalons, Paola Goatin, Nicolas Seguin. General constrained conservation laws. Application to pedestrian flow modeling. Networks and Heterogeneous Media, 2013, 8 (2) : 433-463. doi: 10.3934/nhm.2013.8.433

[2]

Matthieu Brassart. Non-critical fractional conservation laws in domains with boundary. Networks and Heterogeneous Media, 2016, 11 (2) : 251-262. doi: 10.3934/nhm.2016.11.251

[3]

Avner Friedman. Conservation laws in mathematical biology. Discrete and Continuous Dynamical Systems, 2012, 32 (9) : 3081-3097. doi: 10.3934/dcds.2012.32.3081

[4]

Mauro Garavello. A review of conservation laws on networks. Networks and Heterogeneous Media, 2010, 5 (3) : 565-581. doi: 10.3934/nhm.2010.5.565

[5]

Len G. Margolin, Roy S. Baty. Conservation laws in discrete geometry. Journal of Geometric Mechanics, 2019, 11 (2) : 187-203. doi: 10.3934/jgm.2019010

[6]

Mauro Garavello, Roberto Natalini, Benedetto Piccoli, Andrea Terracina. Conservation laws with discontinuous flux. Networks and Heterogeneous Media, 2007, 2 (1) : 159-179. doi: 10.3934/nhm.2007.2.159

[7]

Wen-Xiu Ma. Conservation laws by symmetries and adjoint symmetries. Discrete and Continuous Dynamical Systems - S, 2018, 11 (4) : 707-721. doi: 10.3934/dcdss.2018044

[8]

Tai-Ping Liu, Shih-Hsien Yu. Hyperbolic conservation laws and dynamic systems. Discrete and Continuous Dynamical Systems, 2000, 6 (1) : 143-145. doi: 10.3934/dcds.2000.6.143

[9]

Yanbo Hu, Wancheng Sheng. The Riemann problem of conservation laws in magnetogasdynamics. Communications on Pure and Applied Analysis, 2013, 12 (2) : 755-769. doi: 10.3934/cpaa.2013.12.755

[10]

Stefano Bianchini, Elio Marconi. On the concentration of entropy for scalar conservation laws. Discrete and Continuous Dynamical Systems - S, 2016, 9 (1) : 73-88. doi: 10.3934/dcdss.2016.9.73

[11]

Christophe Prieur. Control of systems of conservation laws with boundary errors. Networks and Heterogeneous Media, 2009, 4 (2) : 393-407. doi: 10.3934/nhm.2009.4.393

[12]

Alberto Bressan, Marta Lewicka. A uniqueness condition for hyperbolic systems of conservation laws. Discrete and Continuous Dynamical Systems, 2000, 6 (3) : 673-682. doi: 10.3934/dcds.2000.6.673

[13]

Rinaldo M. Colombo, Kenneth H. Karlsen, Frédéric Lagoutière, Andrea Marson. Special issue on contemporary topics in conservation laws. Networks and Heterogeneous Media, 2016, 11 (2) : i-ii. doi: 10.3934/nhm.2016.11.2i

[14]

Boris Andreianov, Kenneth H. Karlsen, Nils H. Risebro. On vanishing viscosity approximation of conservation laws with discontinuous flux. Networks and Heterogeneous Media, 2010, 5 (3) : 617-633. doi: 10.3934/nhm.2010.5.617

[15]

Laurent Lévi, Julien Jimenez. Coupling of scalar conservation laws in stratified porous media. Conference Publications, 2007, 2007 (Special) : 644-654. doi: 10.3934/proc.2007.2007.644

[16]

Alexander Bobylev, Mirela Vinerean, Åsa Windfäll. Discrete velocity models of the Boltzmann equation and conservation laws. Kinetic and Related Models, 2010, 3 (1) : 35-58. doi: 10.3934/krm.2010.3.35

[17]

Neng Zhu, Zhengrong Liu, Fang Wang, Kun Zhao. Asymptotic dynamics of a system of conservation laws from chemotaxis. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 813-847. doi: 10.3934/dcds.2020301

[18]

Gui-Qiang Chen, Monica Torres. On the structure of solutions of nonlinear hyperbolic systems of conservation laws. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1011-1036. doi: 10.3934/cpaa.2011.10.1011

[19]

Dmitry V. Zenkov. Linear conservation laws of nonholonomic systems with symmetry. Conference Publications, 2003, 2003 (Special) : 967-976. doi: 10.3934/proc.2003.2003.967

[20]

Stefano Bianchini. A note on singular limits to hyperbolic systems of conservation laws. Communications on Pure and Applied Analysis, 2003, 2 (1) : 51-64. doi: 10.3934/cpaa.2003.2.51

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (41)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]